# SDR YENA2023112001437

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271N
- Aircraft serial: 10446
- Aircraft time: 8,422 hours, 1,236 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#1124, LAX-JFK. (ETOPS)  ENG 1 IGNITION A FAULT AFTER ENGINE START ( IGNITION SYSTEMS A) SYSTEM A ).   REMOVED AND REPLACED ENG 1 IGNITER "A" IRW AMM PW1000G-C-74-21-01. OPS CHECK SUCCESSFUL. PLACARD REMOVED. MX-4 UPDATED.
